Filtros : "Guidi, Leonardo F" Limpar

Filtros



Refine with date range


  • Source: Nonlinearity. Unidade: IF

    Assunto: SISTEMAS NÃO LINEARES

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, Domingos H. U. et al. Spectral transition in a sparse model and a class of nonlinear dynamical systems. Nonlinearity, v. 20, n. 3, p. 765-787, 2007Tradução . . Disponível em: https://doi.org/10.1088/0951-7715/20/3/010. Acesso em: 26 maio 2024.
    • APA

      Marchetti, D. H. U., Wreszinski, W. F., Guidi, L. F., & Angelo, R. M. (2007). Spectral transition in a sparse model and a class of nonlinear dynamical systems. Nonlinearity, 20( 3), 765-787. doi:10.1088/0951-7715/20/3/010
    • NLM

      Marchetti DHU, Wreszinski WF, Guidi LF, Angelo RM. Spectral transition in a sparse model and a class of nonlinear dynamical systems [Internet]. Nonlinearity. 2007 ; 20( 3): 765-787.[citado 2024 maio 26 ] Available from: https://doi.org/10.1088/0951-7715/20/3/010
    • Vancouver

      Marchetti DHU, Wreszinski WF, Guidi LF, Angelo RM. Spectral transition in a sparse model and a class of nonlinear dynamical systems [Internet]. Nonlinearity. 2007 ; 20( 3): 765-787.[citado 2024 maio 26 ] Available from: https://doi.org/10.1088/0951-7715/20/3/010
  • Unidade: IF

    Subjects: FÍSICA MATEMÁTICA, TOPOLOGIA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUIDI, Leonardo F e MARCHETTI, Domingos H. U. Convergence of mayer series via Cauchy-Kowalewski majorant methods with application. . São Paulo: IFUSP. Disponível em: http://xxx.if.usp.br/PS_cache/math-ph/pdf/0310/0310025.pdf. Acesso em: 26 maio 2024. , 2003
    • APA

      Guidi, L. F., & Marchetti, D. H. U. (2003). Convergence of mayer series via Cauchy-Kowalewski majorant methods with application. São Paulo: IFUSP. Recuperado de http://xxx.if.usp.br/PS_cache/math-ph/pdf/0310/0310025.pdf
    • NLM

      Guidi LF, Marchetti DHU. Convergence of mayer series via Cauchy-Kowalewski majorant methods with application [Internet]. 2003 ;[citado 2024 maio 26 ] Available from: http://xxx.if.usp.br/PS_cache/math-ph/pdf/0310/0310025.pdf
    • Vancouver

      Guidi LF, Marchetti DHU. Convergence of mayer series via Cauchy-Kowalewski majorant methods with application [Internet]. 2003 ;[citado 2024 maio 26 ] Available from: http://xxx.if.usp.br/PS_cache/math-ph/pdf/0310/0310025.pdf
  • Unidade: IF

    Assunto: EQUAÇÕES DE DIFERENCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUIDI, Leonardo F e MARCHETTI, Domingos H. U. Rakid-Sivashinsky and Michelson-Sivashinsky equations for upward propagating flames: a comparison analysis. . São Paulo: IFUSP. Disponível em: http://xxx.if.usp.br/PS_cache/math/pdf/0203/0203089.pdf. Acesso em: 26 maio 2024. , 2002
    • APA

      Guidi, L. F., & Marchetti, D. H. U. (2002). Rakid-Sivashinsky and Michelson-Sivashinsky equations for upward propagating flames: a comparison analysis. São Paulo: IFUSP. Recuperado de http://xxx.if.usp.br/PS_cache/math/pdf/0203/0203089.pdf
    • NLM

      Guidi LF, Marchetti DHU. Rakid-Sivashinsky and Michelson-Sivashinsky equations for upward propagating flames: a comparison analysis [Internet]. 2002 ;[citado 2024 maio 26 ] Available from: http://xxx.if.usp.br/PS_cache/math/pdf/0203/0203089.pdf
    • Vancouver

      Guidi LF, Marchetti DHU. Rakid-Sivashinsky and Michelson-Sivashinsky equations for upward propagating flames: a comparison analysis [Internet]. 2002 ;[citado 2024 maio 26 ] Available from: http://xxx.if.usp.br/PS_cache/math/pdf/0203/0203089.pdf
  • Source: Communications in Mathematical Physics. Unidade: IF

    Assunto: EQUAÇÕES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUIDI, Leonardo F e MARCHETTI, Domingos H. U. Renormalization group flow on the two-dimensional hierarchical Coulomb gas. Communications in Mathematical Physics, v. 219, n. 3, p. 671-702, 2001Tradução . . Acesso em: 26 maio 2024.
    • APA

      Guidi, L. F., & Marchetti, D. H. U. (2001). Renormalization group flow on the two-dimensional hierarchical Coulomb gas. Communications in Mathematical Physics, 219( 3), 671-702.
    • NLM

      Guidi LF, Marchetti DHU. Renormalization group flow on the two-dimensional hierarchical Coulomb gas. Communications in Mathematical Physics. 2001 ; 219( 3): 671-702.[citado 2024 maio 26 ]
    • Vancouver

      Guidi LF, Marchetti DHU. Renormalization group flow on the two-dimensional hierarchical Coulomb gas. Communications in Mathematical Physics. 2001 ; 219( 3): 671-702.[citado 2024 maio 26 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024